# SDR DL76G070307

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 31,860 hours, 4,828 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 99105833
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL F/O AIRSPEED INDICATOR FROZEN AT ZERO WITH NO WARNING FLAGS OR EICAS LIGHTS.  ONCE AIRBORNE A/S INDICATOR BEGAN TO MOVE AND PEGGED HIGH AT 400KTS.  WITH ASSOCIATED IAS DISAGREE.  RUDDER RATIO-AIL LOCKOUT AND L/R EEC MODE EICAS ILLUM.  F/O SELECTED ALT AIR DATA AND A/S AND ALTIMETER RETURNED TO NORMAL.  EICAS WARNS THE SAME EXCEPT FOR TAS DISAGREE OUT.  REMOVED AND REPLACED RT ADC.  PERFORMED TEST 30 CHKS OK.  PERFORMED ADC TEST CHKS NORMAL.  OK FOR SERVICE.
